Geometry, topology and dynamics of character varieties

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationAbelian and non-abelian cohomology
EditorsWilliam Goldman , Caroline Series , Ser Peow Tan
Place of PublicationHackensack, NJ, USA
PublisherWorld Scientific Publishing Co.
Pages309-349
Number of pages364
Volume23
ISBN (Electronic)978-981-4401-37-1
ISBN (Print)978-981-4401-35-7
DOIs
Publication statusPublished - 2012

Cite this

Xia, E. Z. (2012). Geometry, topology and dynamics of character varieties. In W. Goldman , C. Series , & S. P. Tan (Eds.), Abelian and non-abelian cohomology (Vol. 23, pp. 309-349). Hackensack, NJ, USA: World Scientific Publishing Co.. https://doi.org/10.1142/8445
Xia, Eugene Zhu. / Geometry, topology and dynamics of character varieties. Abelian and non-abelian cohomology. editor / William Goldman ; Caroline Series ; Ser Peow Tan . Vol. 23 Hackensack, NJ, USA : World Scientific Publishing Co., 2012. pp. 309-349
@inbook{aa8272271f1e4e679d40a19d46a142cb,
title = "Geometry, topology and dynamics of character varieties",
author = "Xia, {Eugene Zhu}",
year = "2012",
doi = "https://doi.org/10.1142/8445",
language = "English",
isbn = "978-981-4401-35-7",
volume = "23",
pages = "309--349",
editor = "{Goldman }, William and {Series }, Caroline and {Tan }, {Ser Peow}",
booktitle = "Abelian and non-abelian cohomology",
publisher = "World Scientific Publishing Co.",
address = "United States",

}

Xia, EZ 2012, Geometry, topology and dynamics of character varieties. in W Goldman , C Series & SP Tan (eds), Abelian and non-abelian cohomology. vol. 23, World Scientific Publishing Co., Hackensack, NJ, USA, pp. 309-349. https://doi.org/10.1142/8445

Geometry, topology and dynamics of character varieties. / Xia, Eugene Zhu.

Abelian and non-abelian cohomology. ed. / William Goldman ; Caroline Series ; Ser Peow Tan . Vol. 23 Hackensack, NJ, USA : World Scientific Publishing Co., 2012. p. 309-349.

Research output: Chapter in Book/Report/Conference proceedingChapter

TY - CHAP

T1 - Geometry, topology and dynamics of character varieties

AU - Xia, Eugene Zhu

PY - 2012

Y1 - 2012

U2 - https://doi.org/10.1142/8445

DO - https://doi.org/10.1142/8445

M3 - Chapter

SN - 978-981-4401-35-7

VL - 23

SP - 309

EP - 349

BT - Abelian and non-abelian cohomology

A2 - Goldman , William

A2 - Series , Caroline

A2 - Tan , Ser Peow

PB - World Scientific Publishing Co.

CY - Hackensack, NJ, USA

ER -

Xia EZ. Geometry, topology and dynamics of character varieties. In Goldman W, Series C, Tan SP, editors, Abelian and non-abelian cohomology. Vol. 23. Hackensack, NJ, USA: World Scientific Publishing Co. 2012. p. 309-349 https://doi.org/10.1142/8445